# SDR REXA2016020200126

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 24,791 hours, 22,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMER LIGHTS WILL NOT TEST ON.  CLEANED EMER LIGHT PANEL, CHARGED EMER LIGHT BATTERY IAW AMM 33-24-10 + 33-51=00.  OPERATIONS CHECKED GOOD AT THIS TIME.
